# SDR VQIA2017080900038

- Difficulty date: February 25, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N639VA
- Make and model: Airbus A320-214
- Aircraft serial: 3016
- System (JASC): 2565 · Escape Slide
- Part: Contactor
- Part number: 630CC04A2Y00
- Condition: Failed
- Location: Lt Ovrwng Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXPERIENCED A LEFT OVERWING EXIT SLIDE NOT ARMED MESSAGE IN FLIGHT.  ON LANDING, MX FOUND THE LT FWD OVERWING EXIT DOOR EMERGENCY SLIDE ARMING PIN IN THE DISARM POSITION.  MX ARMED THE OVERWING SLIDE IAW AMM 52-21-11, NO FAULTS SINCE THEN.  REPLACED THE LT FWD OVERWING EXIT DOOR SEAL ON THE PREVIOUS FLIGHT.
